Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 165, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 4:14 PM CDT for Crawford County, Lawrence County, Richland County, Illinois. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 4:14 PM CDT (21:14 UTC)
- Expired
- Jun 21, 2011, 5:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 54 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:30 PM CDT | TSTM WND DMG | 1 Ese Olney, IL | TREES DOWN ON HOLLY ROAD |
| Jun 21, 4:30 PM CDT | TSTM WND DMG | 3 Se Olney, IL | TREES DOWN ON MERIDIAN ROAD |
| Jun 21, 4:30 PM CDT | TSTM WND DMG | 3 S Olney, IL | TREES DOWN ON SUNNYBROOK ROAD |
| Jun 21, 5:00 PM CDT | TSTM WND DMG | Palestine, IL | LARGE TREE LIMB DOWN ON POWER LINES |
| Jun 21, 5:05 PM CDT | TSTM WND DMG | Robinson, IL | LIMBS AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 489 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -245 m²/s²
- 0-3 km storm-relative helicity
- -164 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -5.5
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS53 KILX 212114
SVRILX
ILC033-101-159-212215-
/O.NEW.KILX.SV.W.0165.110621T2114Z-110621T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
414 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 515 PM CDT.
* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
PARKERSBURG TO 10 MILES SOUTHEAST OF WEST SALEM...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OLNEY...LAWRENCEVILLE...ROBINSON...PARKERSBURG...CALHOUN...ST.
FRANCISVILLE...CLAREMONT...SUMNER...BRIDGEPORT...CHAUNCEY...
HARDINVILLE...BIRDS...RUSSELLVILLE...FLAT ROCK...NEW HEBRON...
PALESTINE...BERRYVILLE...HELENA...MOUNT CARMEL AIRPORT AND BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.
LAT...LON 3859 8816 3860 8824 3902 8776 3901 8757
3899 8756 3897 8752 3892 8751 3886 8754
3879 8749 3874 8749 3868 8753 3866 8760
3861 8762 3859 8761 3857 8764 3856 8815
TIME...MOT...LOC 2114Z 224DEG 25KT 3856 8810 3848 8781
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH3 follow-up statements
351
WWUS53 KILX 212141
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT TUE JUN 21 2011
ILC033-101-159-212215-
/O.CON.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
LAWRENCE IL-RICHLAND IL-CRAWFORD IL-
441 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD...SOUTHEASTERN RICHLAND AND LAWRENCE COUNTIES UNTIL 515 PM
CDT...
AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLAREMONT TO 5 MILES SOUTHWEST OF
RUSSELLVILLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ROBINSON...RUSSELLVILLE...BIRDS...CHAUNCEY...HARDINVILLE...FLAT
ROCK...NEW HEBRON...PALESTINE AND PINKSTAFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3868 8753 3866 8760 3861 8762 3859 8761
3857 8764 3860 8824 3902 8776 3901 8757
3898 8755 3897 8752 3892 8751 3886 8754
3879 8749 3874 8749
TIME...MOT...LOC 2141Z 219DEG 26KT 3876 8792 3881 8754
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH199
WWUS53 KILX 212202
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT TUE JUN 21 2011
ILC159-212211-
/O.CAN.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
RICHLAND IL-
502 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
WESTERN RICHLAND COUNTY UNTIL 530 PM...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
ACROSS THE WARNED AREA.
LAT...LON 3881 8791 3885 8791 3885 8793 3902 8776
3901 8757 3898 8755 3897 8752 3892 8751
3887 8754 3882 8751 3879 8751
TIME...MOT...LOC 2201Z 218DEG 30KT 3887 8786 3892 8748
$$
ILC033-101-212215-
/O.CON.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
LAWRENCE IL-CRAWFORD IL-
502 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD AND NORTHERN LAWRENCE COUNTIES UNTIL 515 PM CDT...
AT 458 PM CDT/558 PM EDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHAUNCEY TO 6 MILES NORTH OF
RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ROBINSON...FLAT ROCK...HARDINVILLE...NEW HEBRON AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3881 8791 3885 8791 3885 8793 3902 8776
3901 8757 3898 8755 3897 8752 3892 8751
3887 8754 3882 8751 3879 8751
TIME...MOT...LOC 2201Z 218DEG 30KT 3887 8786 3892 8748
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH464
WWUS53 KILX 212216
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT TUE JUN 21 2011
ILC033-101-212226-
/O.EXP.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
LAWRENCE IL-CRAWFORD IL-
516 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD AND
NORTHERN LAWRENCE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3881 8791 3885 8791 3885 8793 3902 8776
3901 8757 3898 8755 3897 8752 3892 8751
3887 8754 3882 8751 3879 8751
TIME...MOT...LOC 2202Z 218DEG 30KT 3888 8785 3893 8747
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:50 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 21, 2:50 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT TUE JUN 21 2011 .DISCUSSION... ISSUED 250 PM CDT TUE JUN 21 2011 A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT. 12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION. SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE MCV. AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE WEEKEND. LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME. BAK && .AVIATION... ISSUED 1211 PM CDT TUE JUN 21 2011 CONCERN IN THE SHORT TERM INVOLVES CONVECTIVE DEVELOPMENT. HAVE HAD SOME THUNDERSTORMS DEVELOPING RECENTLY AND ARE APPROACHING KPIA FROM THE SOUTHWEST. COVERAGE SHOULD INCREASE INTO THE AFTERNOON. REMAINING TAF SITES SHOULD SEE AT LEAST SOME VCTS BY 20-21Z. HAVE MADE LITTLE CHANGES TO THE EXISTING TEMPO PERIODS FOR MORE SUSTAINED THUNDERSTORMS...AND WILL REFINE THEM BETTER ONCE THE CONVECTION STARTS GOING. MUCH OF THE ACTIVITY SHOULD BE OUT OF THE TAF SITES BY ABOUT 03Z. PROBLEM IN THE LONGER TERM INVOLVES POTENTIAL MVFR CEILINGS WEDNESDAY MORNING...AS SURFACE AND UPPER LOW SLOWLY SPINS ACROSS NORTHERN IOWA. WILL LIKELY SEE A SURGE OF CEILINGS AROUND 2500 FEET OR SO DROPPING SOUTHEAST DURING THE MORNING. AREAS AROUND KPIA/KBMI MOST LIKELY TO SEE THIS ARRIVE BY LATE MORNING. FURTHER SOUTH PROGRESSION IS LESS CLEAR AT THIS TIME...SO WILL KEEP VFR CONDITIONS FROM KSPI-KCMI FOR NOW. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT TUE JUN 21 2011 ILZ027>031-036-037-040-041-047-049-050-221100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE MINOR FLOODING DEVELOP BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ038-042>046-048-051>057-061-221100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. THE STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ062-063-066>068-071>073-221100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. THE STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL CONTINUE MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:25 AM CDT | Areal Flood Warning | ILX | Scott | 11 hr |
| Jun 21, 9:46 AM CDT | River Flood Warning | ILX | Cass, Mason | 48 hr |
| Jun 21, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Richland | 61 min |
| Jun 21, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 53 min |
| Jun 21, 4:56 PM CDT | Special Weather Statement | ILX | Clark | 64 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper, Lawrence, Richland and 1 more | 62 min |
| Jun 21, 5:29 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 38 min |
| Jun 21, 5:38 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar, Moultrie, Shelby | 67 min |
| Jun 21, 5:51 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria | 5 hr |
| Jun 21, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more | 47 min |
| Jun 21, 6:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| Jun 21, 6:15 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 60 min |
| Jun 21, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 56 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 30 min |
| Jun 21, 6:38 PM CDT | Areal Flood Advisory | ILX | Tazewell, Woodford | 5 hr |
| Jun 21, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | Woodford | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.